Advertisement
  • Announcements

    • Lindsay

      Donate Now   11/12/2017

      Depression Forums has no real advertising help and no corporate sponsors. We depend on the support from our readers and especially our members. Your Donations would help DF to continue to stay on the internet and is greatly appreciated. Give the gift that keeps on giving. Donate Now  
Exulanis

Seroxat and an education

2 posts in this topic

Posted (edited) · Report post  

Advertisement

Hi, I have a question.

Last year i was taking Seroxat whilst going to a psychologist. And at that time it realy helped keep my mind empty.

Though everything started to go a bit better and i started to get a grip on life again(i thought). I was going to start a course as System Administrator.

Because it was going well and i wanted to start the course me my doktor and my psychologist agreed that it might be a good idea to stop taking it.

Thing is, **** hit the fan, and now i asked my doktor if it might be a good idea to start using it again. But in context to the course because I need to study alot and keep concentration.

My doktor said that it's not a good idea. But that's about it..
 

As people here use and have used it i wonder if you guys feel the same way? I can't concentrate now with all the that's going on. So i myself don't see how it could be worse realy.
Do you guys feel the same way or have any similar experience?

 

Thanks in advance

Edited by Exulanis

Share this post


Link to post
Share on other sites
You might also be interested in:

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now